# SDR SWAA2021072095467

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,157 hours, 36,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Missing
- Location: R2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR GIRT BAR STOP RELEASE MISSING ; / [01] INSTALLED STOP RELEASE ON AFT SERVICE DOOR GIRT BAR I.A.W. AMM 20-00-00
